# SDR AALA20060676

- Difficulty date: September 10, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - LEFT ENGINE OVERHEAT LIGHT ILLUMINATED DURING CLIMB-OUT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE HIGH PRESSURE NUMBER TWO AND SIX DUCT SEALS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
